# SDR AALA20140517001

- Difficulty date: May 17, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 87,618 hours, 13,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER PORTION OF LT NR 1 DOOR INTERIOR EXIT MARKER SIGN INOPERATIVE.  REPLACED LAMP FOR DOOR HANDLE ILLUMINATING LIGHTS AT LT NR 1 DOOR EXIT MARKER SIGN.  OPERATIONS CHECKED NORMAL.
